Please use this identifier to cite or link to this item:
Title: Trigonometric Dynamical r-Matrices over Poisson Lie Base
Authors: Mudrov, A
Mudrov, A
First Published: Jan-2005
Citation: LETTERS IN MATHEMATICAL PHYSICS, 2005, 71 (1), pp. 63-73
DOI Link: 10.1007/s11005-004-5924-5
ISSN: 0377-9017
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.